RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 998–1004 (Mi semr1110)  

Probability theory and mathematical statistics

On the distribution of the trajectory maximum of a random walk with switchings

V. I. Lotovab

a Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia
b Novosibirsk State University, 1, Pirogova str., Novosibirsk, 630090, Russia

Abstract: We continue studying of the random walk introduced in [1]. The distribution of the random walk jumps changes under successive achievement regulatory boundaries. The regulation is intended to keep under control the range of trajectories. At the same time the structure of the process allows the trajectories stay some time outside the band adjustments. The paper establishes limit theorems for the distribution of the maximum possible excess of the upper regulatory barrier.

Keywords: oscillating random walk, trajectory maximum, limit theorems.

Funding Agency Grant Number
Russian Science Foundation 18-11-00129


DOI: https://doi.org/10.33048/semi.2019.16.068

Full text: PDF file (141 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.21
MSC: 60G50
Received April 24, 2019, published August 5, 2019

Citation: V. I. Lotov, “On the distribution of the trajectory maximum of a random walk with switchings”, Sib. Èlektron. Mat. Izv., 16 (2019), 998–1004

Citation in format AMSBIB
\Bibitem{Lot19}
\by V.~I.~Lotov
\paper On the distribution of the trajectory maximum of a random walk with switchings
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 998--1004
\mathnet{http://mi.mathnet.ru/semr1110}
\crossref{https://doi.org/10.33048/semi.2019.16.068}


Linking options:
  • http://mi.mathnet.ru/eng/semr1110
  • http://mi.mathnet.ru/eng/semr/v16/p998

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019